# SDR NACA20020052

- Difficulty date: September 29, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug C-118A
- Aircraft serial: 44596
- Aircraft time: 34,731 hours
- Engine: Pwa R2800CB3
- Engine time: 2,131 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam
- Part number: 76270
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 2,131 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE SHUT DOWN DUE TO OIL LOSS.   REPLACED NR 3 ENGINE DUE TO FRONT CAM FAILURE.
